Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Testicles feel strange, poking sensation, abdominal pain, lower back pain, depression, anxiety. What is going on?

Hello, I have been having a tingling and poking felling on my testicles and have soft lump attched to the been a week now and i am feeling pain on my lower abdomen and lower back and my left testicle make me discomfort and all over my stomach area. Also I have back pains and a stabbing sharp pain on underneath left ribs. Also . it has caused depression and anxiety/panic attacks. I don t know what to do at this point and its make life very difficult. If any one can help me out with these symptoms I would greatly appreciate it . Thank you. I m 19 year old male.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you have depression and anxiety that needs to be treated by consulting with an expert in the field, who is a local qualified psychiatrist in your area. I also believe that the strange feeling in your testicles and abdominal pain along with lower back pain need to be examined after a detailed history and your testing for blood and urine as well as an imaging studies will give you the answer to you problems. I hope you consult the doctor as soon as you can. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor